# SDR ASOA00091S

- Difficulty date: August 6, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Part number: 3A2237B
- Condition: Inoperative
- Location: Rudder
- Part time: 3,547 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 4737 - CLIMBING THROUGHT 10,000 FEET, STARTED YAWING LEFT AND RIGHT APPROXIMATELY 2-4 DEGREES, BUT LEVELED OFF AT 19,000 FEET.  CREW DECLARED AN EMERGENCY AND RETURNED TO ATL.  MAINTENANCE REMOVED AND REPLACED THE RUDDER POSITION TRANSMITTER.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
